Tokyo Journal of Mathematics

Orbits of Isotropy Groups of Compact Symmetric Spaces

Daigo HIROHASHI, Osamu IKAWA, and Hiroyuki TASAKI

Full-text: Open access

Abstract

In this paper, for a compact symmetric space $M$ we consider orbits of the linear isotropy action of $M$ and the canonical action on $M$ of its isotropy group. We reduce some geometric conditions of these orbits to those of their starting points. Consequently we get some relations among the geometric conditions of orbits.

Article information

Source
Tokyo J. Math., Volume 24, Number 2 (2001), 407-428.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1255958184

Digital Object Identifier
doi:10.3836/tjm/1255958184

Mathematical Reviews number (MathSciNet)
MR1874980

Zentralblatt MATH identifier
1022.53044

Citation

HIROHASHI, Daigo; IKAWA, Osamu; TASAKI, Hiroyuki. Orbits of Isotropy Groups of Compact Symmetric Spaces. Tokyo J. Math. 24 (2001), no. 2, 407--428. doi:10.3836/tjm/1255958184. https://projecteuclid.org/euclid.tjm/1255958184


Export citation